MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLUS IMPLANT; IMPLANT, ENDOSSEOUS, ROOT-FORM

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLUS IMPLANT; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number 703711
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As per complaint (b)(4), a dental implant was no longer appropriate due to further tooth loss and the implant was removed.No patient effect was reported.
 
Additional Manufacturer Narrative
Updated b4 for report submission date, g1 for contact information, g3 for awareness date of new information, g6 for report type and sections d9, h1, h2, h3, and h6 to report that the device was not received for analysis.Information for section a4 was not available.When information becomes available, a supplemental report will be filed.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.

Brand Name
REPLUS IMPLANT
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest dr.
thousand oaks CA 91362
MDR Report Key8972233
Report Number3001617766-2019-01022
Device Sequence Number2575822
Product Code DZE
UDI-Device Identifier10841307104209
UDI-Public10841307104209
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K073161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2015
Device Model Number703711
Device Catalogue Number703711
Device Lot Number28660
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer11/11/2019
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR